Phorpain (Ibuprofen) Max Strength 10% Gel

From £4.99

For the relief of pain and inflammation (swelling) caused by backache, rheumatic and muscular pain, sprains, strains and sports injuries.

  • Fast penetration
  • Direct relief of pain and inflammation
  • For local relief of muscular backache, rheumatic and muscular pain, sprains, strains and sports injuries.
SKU: N/A Category:
  • Effective pain relief
  • Contains Ibuprofen
  • Works directly
  • Genuine product
  • Sourced in the UK

Additional information

Strength:

10%

Package Size:

30g, 50g